# SDR 20001025SH006

- Difficulty date: October 5, 2000
- Submitted: October 25, 2000
- Operation: General aviation
- Aircraft: N3260Q
- Make and model: Cessna 401
- Aircraft serial: 4010060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 50450101
- Condition: Separated
- Location: Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH/PULL ROD PN 5045213-2, PULLED OUT OF TORQUE TUBE ASSY, PN 50450104.  CAUSE UNKNOWN.  (X)
